Journal Article

Approaching Integrability in Bi-Dimensional Nonlinear Field Equations

Mohammad Mohammadi and Nematollah Riazi

in Progress of Theoretical Physics

Published on behalf of Journal of the Physical Society of Japan

Volume 126, issue 2, pages 237-248
Published in print August 2011 | ISSN: 0033-068X
Published online August 2011 | e-ISSN: 1347-4081 | DOI:
Approaching Integrability in Bi-Dimensional Nonlinear Field Equations

Show Summary Details


A new, one-parameter family of potentials is introduced. This potential leads to a nonlinear field equation with kink solutions. Internal modes of these solutions are calculated. Conditions on the parameter of the model are obtained which lead to the elimination of extra bound states and nearly reflection-less behavior of the solutions. We discuss how we can approach integrability, using these two criteria.

Journal Article.  0 words. 

Subjects: Classical Mechanics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.